# SDR UALA2010032501004

- Difficulty date: March 24, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 33,087 hours, 8,386 cycles
- Engine: Pwa PW4052
- Engine time: 21,811 hours, 30,436 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 144151000201
- Part serial: 2425
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 2 ENG VIBRATION.  ACP'D HIGH POWER RUN, ENG PARAMETERS: AT 1.40 EPR, VIB = L ENG 1.4, R ENG 2.0, AT 1.26 EPR L ENG 1.5, R ENG 3.1, AT 1.15 EPR L ENG 0.6, R ENG 1.4. ACP'D T ROUBLESHOOTING IAW FIM71-05-00, FIG 104, BLOCKS 1-8. NO DEFECTS FOUND.  ACCOMPLISHED BORESCOPE HPC 5,6,14,15, AND HPT 1T, AND 2T. UNABLE TO ACCOMPLISH HPC 10 AND HPC 11 DUE TO STUCK AP-5 INNER PLUG. NO DAMAGE FOUND HPC AND HPT BLADES. MINOR OXIDATION CORROSION ON T1 BLADES. TEST ON AVM SIGNAL CONDITIONAL, CHECKS OKAY. REPLACED RT ENG ACCELEROMETER. CHECKS OKAY.
